# SDR SWIA202160727

- Difficulty date: April 22, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Not Reported
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED BUSHINGS AND HARDWARE IAW CRJ200 AMM 20-26-00-910-802
